# SDR REXA2014091200950

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 15,444 hours, 14,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SEAL LEAKING.  REPAIRED DOOR SEAL STRIKER FORE & AFT IAW NRC N55807 & N55809 FOR DETAILS.  SEAL LEAK CHECKED GOOD.
